# SDR 225981

- Difficulty date: January 3, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- System (JASC): 3431 · Localizer/VOR System
- Part: Computer
- Condition: Incorrect
- Location: Vor System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

BOTH VOR'S OFF CENTER LINE 2-5 MILES. ATC RECORDS 20 DEGREES OFF WHILE BOTH VOR'S SHOW CENTERED IN AIRCRAFT.  HARRISBURG SHOWS CENTERLINE AT V377 WHILE ATC SHOWS 2 MILES OFF.  AIRCRAFT WAS FLYING 2 MILES OFF COURSE WHEN NAVIGATING WITH BOTH VOR'S.  AIRCRAFT RETURNED TO IAD IS AWAITING MAINTENANCE.
